Home > Experts > Question Question Posted by: Modiegi | 2013/02/19 TNITUS I have tinitus and it is sometimes too much. I had hearing aids but I stopped using them because they were increaing the volume of the noise in the ears. What can i do to reduce the noise? Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Chest pain Not sure if my boyfriend is in our relationship Flying with newborn Expired ED pills Scar on lower lip Leaking semen Folic Acid and Femodene Skipping my period Yaz Side Effects Pains and constant urinating. Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? My son and I If a girl swallows sperm, can she get pregnant? He called me filth Spiked drink advertisement From our sponsors Discover treatments that can help reduce acne What can I do to reduce or remove acne marks? Dementia and Incontinence: what you need to know WIN a R2000 Skin Renewal online store voucher!